# SDR CALA2014080401085

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 34,078 hours, 11,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A110226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME STATION 727B SHOW CRACK INDICATION INBD SIDE FASTENER MFEC & HFEC INSPECTION.  REMOVED DAMAGE & INSTALLED REPAIR DOUBLERS IAW EA 5310-04716 REV G.
